Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9532
Title: Second-order processes driven by dichotomous noise
Author: Masoliver, Jaume, 1951-
Keywords: Fluctuacions (Física)
Probabilitats
Soroll
Fluctuations (Physics)
Probabilities
Noise
Issue Date: 1992
Publisher: The American Physical Society
Abstract: We study free second-order processes driven by dichotomous noise. We obtain an exact differential equation for the marginal density p(x,t) of the position. It is also found that both the velocity ¿(t) and the position X(t) are Gaussian random variables for large t.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.45.706
It is part of: Physical Review A, 1992, vol. 45, núm. 2, p. 706-713.
URI: http://hdl.handle.net/2445/9532
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
62612.pdf915.12 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.